Sale

Motrin Children's Pain Reliever & Fever Reducer, Original Berry 1 oz (1 Pack)

2 sold in last 8 hours
Motrin
1542545-1
In stock
$5.95 $4.96
Bring your child fast fever reduction and relief from minor aches and pains with Children's Motrin Oral Suspension. Containing 100 milligrams of ibuprofen per teaspoon, this product provides up to eight hours of relief from minor aches and pains due to the common cold, flu, sore throat, headache, and toothache....
Size *
$4.96
customers are viewing this product

Bring your child fast fever reduction and relief from minor aches and pains with Children's Motrin Oral Suspension. Containing 100 milligrams of ibuprofen per teaspoon, this product provides up to eight hours of relief from minor aches and pains due to the common cold, flu, sore throat, headache, and toothache. This product is for children ages 2 to 11.

Temporarily relieves minor aches and pains due to the common cold, flu, sore throat, headache, and toothache
Temporarily reduces fever
Contains ibuprofen
Lasts up to 8 hours
For children ages 2 to 11
Active Ingredients:Ì__Ibuprofen (NSAID [Nonsteroidal Anti-Inflammatory Drug]) - 100 mg
Inactive Ingredients:Ì__Acesulfame Potassium, Anhydrous Citric Acid, D&C Yellow No. 10, FD&C Red No. 40 Flavors, Glycerin, Polysorbate 80, Pregelatinized Starch, Purified Water, Sodium Benzoate, Sucrose, Xanthan Gum

Have Questions?Ask An Expert
The cookie settings on this website are set to 'allow all cookies' to give you the very best experience. Please click Accept Cookies to continue to use the site.
Motrin Children's Pain Reliever & Fever Reducer, Original Berry 1 oz (1 Pack)
You have successfully subscribed!